# SDR CA090709003

- Difficulty date: June 25, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 18,704 hours
- Engine: Pwa PT642A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heater
- Part number: 10585K
- Condition: Cracked
- Location: Fuel/Oil
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A PREVIOUS WELD REPAIR HAD CRACKED ON THE OUTER HSG OF OIL-TO-FUEL HEATER, RESULTING IN OIL LOSS.
